# SDR 99ZZZX3083

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407FC
- Make and model: Bell 407
- Aircraft serial: 53050
- System (JASC): 6300 · Main Rotor Drive System
- Part: Carbon Seal
- Part number: 406340102101
- Condition: Leaking
- Location: Freewheel Unit
- Part time: 1,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBON SEAL LEAKING.  REPLACED WITH NEW SEAL FROM BELL HELICOPTER.
